Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

delayed stomach emptying medication is scary

Post: #1
05-14-2012, 07:32 PM
member97365 Offline
**

delayed stomach emptying medication is scary

Last week my doctor diagnosed me with delayed stomach emptying/gastroparesis. I was referred because I was vomiting frequently and because I was having sudden pain in my gut and constipation. The doctor prescribed Motinorm but I haven't started taking it because the side effects seem awful. They seem as bad as what I have now.




Find all posts by this user Quote this message in a reply
Post: #2
05-15-2012, 06:11 AM
member95132 Offline
***

RE: delayed stomach emptying medication is scary

Too many times people avoid medication based on what could happen. Yes this medication does have some potentially bad side effects, but you can always quit taking it if you start having troubles. My system seems sensitive to a lot of pain medications that make me feel far worse than the pain. Other medications with long lists of side effects cause no problem for me. I think you just need to be willing to take some small risk to see if you have the reward of feeling better.




Find all posts by this user Quote this message in a reply
Post: #3
05-17-2012, 01:22 AM
member46095 Offline
***

RE: delayed stomach emptying medication is scary

What jeremee says is true. People sometimes fear medications because of the long lists of possible side effects. Remember that the lists are all the side effects experienced from the drug tests on a lot of people.




Find all posts by this user Quote this message in a reply
Post: #4
05-17-2012, 08:08 PM
member97365 Offline
**

RE: delayed stomach emptying medication is scary

Alright maybe I am overreacting. Thank you for the reality check. I really don't want to feel worse than I do. Has anyone here tried this medication? What problems did you have?




Find all posts by this user Quote this message in a reply
Post: #5
05-18-2012, 11:18 PM
member9263 Offline
**

RE: delayed stomach emptying medication is scary

Hi cindyry,

I have gastroparesis too. I have been taking Reglan for a little over a month. It does the same thing as Motinorm. A few other members had bad experiences with these medications, but I have been feeling much better with it. The only side effect I noticed is that my hands are kind of shaky. To me it is a small price to pay for feeling better. I was feeling hungry and nauseous all the time before.

My experience might not be the same as what yours would be but I think that it is worth trying unless you are managing the nausea and vomiting better.




Find all posts by this user Quote this message in a reply
Post: #6
05-20-2012, 06:39 PM
member97365 Offline
**

RE: delayed stomach emptying medication is scary

Thanks for your help, glindale. I am glad I can talk to someone with some experience. I am still worried but if there is a reasonable chance I have to take it. I didn't know there are multiple medications so if one doesn't work, I can try another. The nausea and vomiting are no better and I am feeling trapped so I have to do something. Thanks for answering!




Find all posts by this user Quote this message in a reply
Post: #7
05-20-2012, 11:51 PM
member9263 Offline
**

RE: delayed stomach emptying medication is scary

NO problem. Take care.




Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2017 Chaotic Inceptions - Wellescent.com